# SDR YENA2023111501382

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 65,423 hours, 23,236 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE TIE CLIP LOC. FR30. BTW STR40R TO STR41R IN FWD CARGO COMPARTMENT (CPCP REFER TOTHE MPD TASK 532180-01); (RESOLVED ON W/O: 1266781 TASKCARD: NR-00010 ) REF AEROMAN W/O 2023 280/1 WCC 2023-640701 REMOVED AND REPLACED TIE CLIP (CLEAT) LOC. FR30. BTW STR40R TO STR41R IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-42-11, SRM 51-72-11, AND DWG D53231375.
